# SDR SWAA2022021672221

- Difficulty date: February 13, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 20,607 hours, 9,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL AFT CABIN EMERGENCY LIGHTS POWERED BY BATTERY PACK M1672 ARE INOP / [01] REPLACED BATTERY PACK IN AFT RIGHT CEILING M1672 PER AMM 33-51-06-960-805;[02] OPS TEST PASSED;[03] VERIFIED ITEMS 1 AND 2. AUDIT COMPLETE
